| Catalog Number |
400-03-282 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/08/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - patient required acetabular revision/unknown reason.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2026-00060; 400-03-362, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.